Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Warning: Salt unfairly tarnished! Tom Twilight

Posted by Curt on September 5, 2005, at 17:21:36

In reply to Warning Salt not always good!, posted by Tom Twilight on September 5, 2005, at 15:28:33

> I don't mean to be 'curt' with you, I'm very glad your having success with your combo.

You can be curt with me anytime Tom. LOL

> I also have no doubt that salt can be very helpful for some people, especially those with low sodium. Having said that I have to say that I react very badly to salt/sodium chloride. Even quite small amounts of salt make me significantly more anxious.

How much did you try and did you use the iodinated form? Response to sodium chloride or salt is much like lithium (also a common salt). People respond in a bimodal fashion .... at low dose and high dose. Maybe you pass the low dose level, yet had not reached the therapeutic high dose level. This happened to me and I almost stopped. Thank god I didn't. Thank god for my new girlfriend and jobs too. LOL

> High sodium levels can make some people anxious, and sodium also depletes reserves of Magnesium

Conversely, therapeutic levels of salt will stablize magnesium levels. Also calcium and serotonin levels, thus a stablizer! Here is great article ...

Serotonergic mechanism of the lateral parabrachial nucleus and relaxin-induced sodium intake. Brain Res. 2004 Dec 24;1030(1):74-80.

They call me Curt!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Curt thread:550889
URL: http://www.dr-bob.org/babble/20050901/msgs/550974.html